Approximation of odd mappings
Matematičeskie zametki, Tome 38 (1985) no. 3, pp. 417-421
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_3_a7,
author = {V. V. Ivanov},
title = {Approximation of odd mappings},
journal = {Matemati\v{c}eskie zametki},
pages = {417--421},
year = {1985},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_3_a7/}
}
V. V. Ivanov. Approximation of odd mappings. Matematičeskie zametki, Tome 38 (1985) no. 3, pp. 417-421. http://geodesic.mathdoc.fr/item/MZM_1985_38_3_a7/